American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 76 of 76 found      Go to page: 1 2 3

[61] Chin Hung Ching and Charles K. Chui. A representation formula for harmonic functions . Proc. Amer. Math. Soc. 39 (1973) 349-352. MR 0313523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Burgess Davis. An inequality for the distribution of the Brownian gradient function . Proc. Amer. Math. Soc. 37 (1973) 189-194. MR 0373036.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Carlos Segovia and Richard L. Wheeden. On weighted norm inequalities for the Lusin area integral . Trans. Amer. Math. Soc. 176 (1973) 103-123. MR 0311921.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] John L. Lewis. On Ess\'en's generalization of the Ahlfors-Heins theorem . Trans. Amer. Math. Soc. 172 (1972) 339-345. MR 0310265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] John L. Lewis. Subharmonic functions in certain regions . Trans. Amer. Math. Soc. 167 (1972) 191-201. MR 0296328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] John L. Lewis. Some theorems on the cos $\pi\ \lambda $ inequality . Trans. Amer. Math. Soc. 167 (1972) 171-189. MR 0294671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Victor L. Shapiro. Removable sets for pointwise subharmonic functions . Trans. Amer. Math. Soc. 159 (1971) 369-380. MR 0390252.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] J. H. Binney. An elliptic system of integral equations on summable functions . Trans. Amer. Math. Soc. 37 (1935) 254-265. MR 1501786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Tibor Radó. On convex functions . Trans. Amer. Math. Soc. 37 (1935) 266-285. MR 1501787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Oliver D. Kellogg. Converses of Gauss' theorem on the arithmetic mean . Trans. Amer. Math. Soc. 36 (1934) 227-242. MR 1501739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] E. F. Beckenbach and T. Radó. Subharmonic functions and surfaces of negative curvature . Trans. Amer. Math. Soc. 35 (1933) 662-674. MR 1501708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] E. F. Beckenbach and Tibor Radó. Subharmonic functions and minimal surfaces . Trans. Amer. Math. Soc. 35 (1933) 648-661. MR 1501707.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Oliver D. Kellogg. On the derivatives of harmonic functions on the boundary . Trans. Amer. Math. Soc. 33 (1931) 486-510. MR 1501602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Maxime Bôcher. On the regions of convergence of power-series which represent two-dimensional harmonic functions . Trans. Amer. Math. Soc. 10 (1909) 271-278. MR 1500838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] W. F. Osgood. Errata: ``On the existence of the Green's function for the most general simply connected plane region'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 310--314; 1500539] . Trans. Amer. Math. Soc. 2 (1901) 484-485. MR 1500438.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] W. F. Osgood. On the existence of the Green's function for the most general simply connected plane region . Trans. Amer. Math. Soc. 1 (1900) 310-314. MR 1500539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 76 of 76 found      Go to page: 1 2 3